Logarithmic De Rham complexes and vanishing theorems.
Inventiones mathematicae, Tome 86 (1986), pp. 161-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
logarithmic de Rham complex, vanishing theorems, Deligne theory of mixed Hodge structures, Moishežon manifold, local free sheaves, cohomology, holomorphic covariant derivations with poles
@article{IM_1986__86_143391,
author = {H. Esnault and E. Viehweg},
title = {Logarithmic {De} {Rham} complexes and vanishing theorems.},
journal = {Inventiones mathematicae},
pages = {161--194},
year = {1986},
volume = {86},
zbl = {0603.32006},
url = {http://geodesic.mathdoc.fr/item/IM_1986__86_143391/}
}
H. Esnault; E. Viehweg. Logarithmic De Rham complexes and vanishing theorems.. Inventiones mathematicae, Tome 86 (1986), pp. 161-194. http://geodesic.mathdoc.fr/item/IM_1986__86_143391/